Alert archive / Kansas / Special Weather Statements in 2012
Special Weather Statement, NWS Dodge City, KS
NWS Dodge City, KS issued this special weather statement at Apr 24, 2012, 8:37 PM CDT for Lane County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2012, 8:37 PM CDT (01:37 UTC)
- Expired
- Apr 24, 2012, 9:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Dodge City, KS
County Lane County, KS
The radar
The Dodge City radar (KDDC), 101 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4922 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
561
WWUS83 KDDC 250137
SPSDDC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
837 PM CDT TUE APR 24 2012
KSZ030-044-045-250215-
LANE-NESS-TREGO-
837 PM CDT TUE APR 24 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LANE...NORTHWESTERN
NESS AND SOUTHWESTERN TREGO COUNTIES...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF PENDENNIS...MOVING SOUTHEAST AT
30 MPH.
WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3878 9997 3859 9988 3842 10009 3847 10050
3871 10054 3870 10016 3884 10016
TIME...MOT...LOC 0137Z 313DEG 27KT 3878 10039
$$
SUGDENWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this special weather statement went out at Apr 24, 6:18 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 24, 6:18 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 618 PM CDT TUE APR 24 2012 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 239 PM CDT TUE APR 24 2012 A STRONG UPPER LEVEL STORM SYSTEM THAT PUSHED A COLD FRONT DEEP INTO THE TROPICS WAS LOCATED OVER THE NORTHEASTERN UNITED STATES TODAY. INSPECTION OF SURFACE OBSERVATIONS AND BUOY DATA OVER THE BAY OF CAMPECHE AND SOUTH TEXAS INDICATES THAT RICH LOW-LEVEL MOISTURE WAS NOT SCOURED FROM THIS AREA. IN FACT, SOUTHEASTERLY LOW-LEVEL FLOW HAD ALREADY DEVELOPED IN SOUTH TEXAS AND THE RIO GRANDE VALLEY SO THAT A NORTHWARD TRANSPORT OF LOW-LEVEL MOISTURE HAD ALREADY BEGUN. THIS IS A RESULT OF SOME WESTERLY MID-LEVEL FLOW THROUGH THE ROCKIES UPPER-LEVEL RIDGE THAT WAS SERVING TO LOWER PRESSURES IN THE LEE OF THE SOUTHERN ROCKIES. MEANWHILE, A HOT PLUME OF AIR PROGRESSED EASTWARD OVER THE HIGH PLAINS OVERNIGHT AND THIS WAS MIXING TO THE SURFACE TODAY, RESULTING IN HOT TEMPERATURES BY APRIL STANDARDS. A STRONG SHORTWAVE TROUGH WAS LOCATED JUST OFF OF THE COAST OF BAJA. ANOTHER SHORTWAVE TROUGH WAS LOCATED UPSTREAM OF THIS SYSTEM OFF OF THE COAST OF THE PACIFIC NORTHWEST. .SHORT TERM...(TONIGHT THROUGH TOMORROW) ISSUED AT 239 PM CDT TUE APR 24 2012 IN THE NEAR TERM, A TROUGH LINE IN FAR WESTERN KANSAS HAS RESULTED IN HIGH BASED CONVECTION GIVEN THE INTENSE HEATING AND STEEP LAPSE RATES. EVEN THOUGH THE LOWER LEVELS WERE VERY DRY, IT IS CONCEIVABLE THAT SOME OF THESE ECHOES COULD REACH THE GROUND AS RAIN. A BRIEF WIND GUST TO 40 OR 50 MPH CAN'T BE RULED OUT GIVEN THE INVERTED V SOUNDINGS. TEMPERATURES WILL BE FAIRLY MILD TONIGHT GIVEN THE HOT START. HOWEVER, WITH MOSTLY CLEAR SKIES AND FAIRLY LIGHT WINDS, TEMPERATURES SHOULD STILL FALL INTO THE 50S IN MOST PLACES. EVEN HOTTER TEMPERATURES CAN BE EXPECTED WEDNESDAY AS THE ROCKIES HOT PLUME CONTINUES TO PROGRESS INTO SOUTHWEST KANSAS. DEEP VERTICAL MIXING AND 700MB TEMPERATURES AROUND 12C WILL RESULT IN HIGHS FROM 95 TO 100F. THE RECORD HIGH FOR DODGE CITY IS 90F SET IN 1989. THUNDERSTORMS ARE NOT EXPECTED WEDNESDAY DUE TO THE LACK OF LOW-LEVEL CONVERGENCE OVER SOUTHWEST KANSAS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 315 PM CDT TUE APR 24 2012 WEDNESDAY NIGHT THROUGH FRIDAY: A FAIRLY SIGNIFICANT STORM SYSTEM WILL BE AFFECTING SOUTHWEST KANSAS DURING THIS TIME FRAME...PARTICULARLY THURSDAY NIGHT...WITH SEVERE WEATHER A DEFINITE CONCERN. FROM WEDNESDAY NIGHT TO EARLY THURSDAY...THERE IS REASONABLY GOOD AGREEMENT IN THE OVERALL SYNOPTIC PATTERN WITH A PACIFIC LOW MOVING INLAND TOWARD SOUTHWESTERN ARIZONA BY MID-MORNING THURSDAY. IN RESPONSE TO THE LOWERING MID LEVEL HEIGHTS OVER THE ROCKIES/ADJACENT HIGH PLAINS THURSDAY...SURFACE LOW WILL DEEPEN TO ROUGHLY 995MB OVER EASTERN/SOUTHEASTERN COLORADO BY 00Z FRIDAY. THERE ARE STILL QUESTIONS ON HOW FAR SOUTHWEST THE POLAR FRONT WILL REACH BEFORE WARM FRONTOGENESIS AND CYCLOGENESIS TAKES OVER. PLACEMENT OF THE FRONT WILL BE CRITICAL LOCATION OF SEVERE WEATHER LATER ON IN THE AFTERNOON AND THURSDAY NIGHT. IT WILL ALSO HAVE SUBSTANTIAL IMPACT ON AFTERNOON TEMPERATURES. HIGHS ON THE WARM SIDE OF THE BOUNDARY WILL LIKELY REACH LOWER 90S WHILE AREAS NORTH OF THE FRONT WITH STRONG EASTERLY WIND COMPONENT WILL STAY IN THE 70S. A MINOR LEAD SHORTWAVE DISTURBANCE MAY INDUCE SOME ELEVATED CONVECTION EARLY IN THE AFTERNOON POLEWARD OF THE SURFACE FRONT SO WILL KEEP THE POPS 30-40 PERCENT IN THE 18-23Z TIME FRAME NORTH OF THE FRONT. WILL EXPAND THE CHANCE POPS SOUTH/SOUTHEASTWARD THURSDAY NIGHT AS ADDITIONAL CONVECTION FORMS ALONG THE DRYLINE/EVENTUAL PACIFIC COLD FRONT AND/OR OUTFLOW BOUNDARY(IES) FROM ANY EARLIER CONVECTION. THERE IS STILL SOME CONCERN OF ISOLATED TORNADOES IN THE 00-03Z FRIDAY TIME FRAME FROM SURFACE BASED STORMS WHICH FORM ALONG THE DRYLINE AND MOVE NORTHEAST/EAST-NORTHEAST TOWARD THE FRONTAL ZONE WHERE LCL HEIGHTS WILL BE LOWER AND 0-1KM SHEAR WILL BE MUCH MORE ENHANCED. MIXED LAYER CAPE OF 2500-3000 J/KG THROUGH THE MID EVENING HOURS WITH SURFACE DEWPOINTS IN THE LOWER TO PERHAPS MID 60S IN THE VICINITY OF THE FRONT-DRYLINE INTERSECTION WHEREVER IT SETS UP ACROSS THE SOUTHWEST KANSAS REGION. A CONVECTIVE SYSTEM WILL LIKELY EVOLVE NORTHEASTWARD IN THE FAVORED COMPACT LEFT EXIT REGION OF THE UPPER TROPOSPHERIC JET TIED TO THE UPPER SYSTEM THROUGH THURSDAY NIGHT. COLD AIR ADVECTION AND SUBSIDENCE WILL WORK INTO WESTERN KANSAS BY FRIDAY MORNING PER THE LATEST TIMING GUIDANCE FROM THE LATEST NUMERICAL PREDICTION (NAMELY THE DETERMINISTIC ECMWF/GFS SOLUTIONS). THIS WILL PRESENT A CHALLENGE IN THE TIMING OF THE END OF PRECIPITATION FRIDAY AS WELL AS HOW COLD TO GO WITH TEMPERATURES...AS THERE IS SOME INDICATION THAT SOME RATHER COLD AIR WILL DRIVE SOUTH IN THE WAKE OF THIS LOW...AND THE COLD ADVECTION COULD BE SO STRONG THAT IT WILL OVERWHELM ANY DIURNAL RISE SUCH THAT WE COULD HAVE SOME FALLING TEMPS DURING THE DAY...ESPECIALLY IN THE NORTH. FRIDAY NIGHT THROUGH TUESDAY: THE SMALL SCALE LOW WILL MOVE NORTHEAST AND WEAKEN FRIDAY NIGHT INTO SATURDAY...BUT HEIGHTS WILL REMAIN LOW ACROSS THE ROCKIES WITH COOL MID LEVEL TEMPERATURES/BAROCLINIC ZONE REMAINING FROM THE CENTRAL ROCKIES TO THE ADJACENT WESTERN PLAINS. BEGINNING SATURDAY...A COLD SURFACE HIGH WILL INFLUENCE SENSIBLE WEATHER ACROSS MUCH OF THE CENTRAL PLAINS INCLUDING SOUTHWEST KANSAS...WITH TEMPERATURES LIKELY NOT EXCEEDING THE MID/UPPER 50S SATURDAY AND EVEN COOLER SUNDAY. POPS WILL BE ON THE INCREASE SATURDAY NIGHT INTO MONDAY AS WARM/MOIST ADVECTION INCREASES WITH A SUBTROPICAL JET APPROACHING THE WESTERN PLAINS DURING THIS TIME FRAME. THERE IS A LOT OF UNCERTAINTY IN THE 12-HR PERIOD TIMING OF ALL THIS AND THE POP FORECAST WILL BE CHANGING AS WE APPROACH LATE WEEKEND INTO EARLY NEXT WEEK. && .SHORT TERM...(TONIGHT THROUGH TOMORROW) ISSUED AT 239 PM CDT TUE APR 24 2012 IN THE NEAR TERM, A TROUGH LINE IN FAR WESTERN KANSAS HAS RESULTED IN HIGH BASED CONVECTION GIVEN THE INTENSE HEATING AND STEEP LAPSE RATES. EVEN THOUGH THE LOWER LEVELS WERE VERY DRY, IT IS CONCEIVABLE THAT SOME OF THESE ECHOES COULD REACH THE GROUND AS RAIN. A BRIEF WIND GUST TO 40 OR 50 MPH CAN'T BE RULED OUT GIVEN THE INVERTED V SOUNDINGS. TEMPERATURES WILL BE FAIRLY MILD TONIGHT GIVEN THE HOT START. HOWEVER, WITH MOSTLY CLEAR SKIES AND FAIRLY LIGHT WINDS, TEMPERATURES SHOULD STILL FALL INTO THE 50S IN MOST PLACES. EVEN HOTTER TEMPERATURES CAN BE EXPECTED WEDNESDAY AS THE ROCKIES HOT PLUME CONTINUES TO PROGRESS INTO SOUTHWEST KANSAS. DEEP VERTICAL MIXING AND 700MB TEMPERATURES AROUND 12C WILL RESULT IN HIGHS FROM 95 TO 100F. THE RECORD HIGH FOR DODGE CITY IS 90F SET IN 1989. THUNDERSTORMS ARE NOT EXPECTED WEDNESDAY DUE TO THE LACK OF LOW-LEVEL CONVERGENCE OVER SOUTHWEST KANSAS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 315 PM CDT TUE APR 24 2012 WEDNESDAY NIGHT THROUGH FRIDAY: A FAIRLY SIGNIFICANT STORM SYSTEM WILL BE AFFECTING SOUTHWEST KANSAS DURING THIS TIME FRAME...PARTICULARLY THURSDAY NIGHT...WITH SEVERE WEATHER A DEFINITE CONCERN. FROM WEDNESDAY NIGHT TO EARLY THURSDAY...THERE IS REASONABLY GOOD AGREEMENT IN THE OVERALL SYNOPTIC PATTERN WITH A PACIFIC LOW MOVING INLAND TOWARD SOUTHWESTERN ARIZONA BY MID-MORNING THURSDAY. IN RESPONSE TO THE LOWERING MID LEVEL HEIGHTS OVER THE ROCKIES/ADJACENT HIGH PLAINS THURSDAY...SURFACE LOW WILL DEEPEN TO ROUGHLY 995MB OVER EASTERN/SOUTHEASTERN COLORADO BY 00Z FRIDAY. THERE ARE STILL QUESTIONS ON HOW FAR SOUTHWEST THE POLAR FRONT WILL REACH BEFORE WARM FRONTOGENESIS AND CYCLOGENESIS TAKES OVER. PLACEMENT OF THE FRONT WILL BE CRITICAL LOCATION OF SEVERE WEATHER LATER ON IN THE AFTERNOON AND THURSDAY NIGHT. IT WILL ALSO HAVE SUBSTANTIAL IMPACT ON AFTERNOON TEMPERATURES. HIGHS ON THE WARM SIDE OF THE BOUNDARY WILL LIKELY REACH LOWER 90S WHILE AREAS NORTH OF THE FRONT WITH STRONG EASTERLY WIND COMPONENT WILL STAY IN THE 70S. A MINOR LEAD SHORTWAVE DISTURBANCE MAY INDUCE SOME ELEVATED CONVECTION EARLY IN THE AFTERNOON POLEWARD OF THE SURFACE FRONT SO WILL KEEP THE POPS 30-40 PERCENT IN THE 18-23Z TIME FRAME NORTH OF THE FRONT. WILL EXPAND THE CHANCE POPS SOUTH/SOUTHEASTWARD THURSDAY NIGHT AS ADDITIONAL CONVECTION FORMS ALONG THE DRYLINE/EVENTUAL PACIFIC COLD FRONT AND/OR OUTFLOW BOUNDARY(IES) FROM ANY EARLIER CONVECTION. THERE IS STILL SOME CONCERN OF ISOLATED TORNADOES IN THE 00-03Z FRIDAY TIME FRAME FROM SURFACE BASED STORMS WHICH FORM ALONG THE DRYLINE AND MOVE NORTHEAST/EAST-NORTHEAST TOWARD THE FRONTAL ZONE WHERE LCL HEIGHTS WILL BE LOWER AND 0-1KM SHEAR WILL BE MUCH MORE ENHANCED. MIXED LAYER CAPE OF 2500-3000 J/KG THROUGH THE MID EVENING HOURS WITH SURFACE DEWPOINTS IN THE LOWER TO PERHAPS MID 60S IN THE VICINITY OF THE FRONT-DRYLINE INTERSECTION WHEREVER IT SETS UP ACROSS THE SOUTHWEST KANSAS REGION. A CONVECTIVE SYSTEM WILL LIKELY EVOLVE NORTHEASTWARD IN THE FAVORED COMPACT LEFT EXIT REGION OF THE UPPER TROPOSPHERIC JET TIED TO THE UPPER SYSTEM THROUGH THURSDAY NIGHT. COLD AIR ADVECTION AND SUBSIDENCE WILL WORK INTO WESTERN KANSAS BY FRIDAY MORNING PER THE LATEST TIMING GUIDANCE FROM THE LATEST NUMERICAL PREDICTION (NAMELY THE DETERMINISTIC ECMWF/GFS SOLUTIONS). THIS WILL PRESENT A CHALLENGE IN THE TIMING OF THE END OF PRECIPITATION FRIDAY AS WELL AS HOW COLD TO GO WITH TEMPERATURES...AS THERE IS SOME INDICATION THAT SOME RATHER COLD AIR WILL DRIVE SOUTH IN THE WAKE OF THIS LOW...AND THE COLD ADVECTION COULD BE SO STRONG THAT IT WILL OVERWHELM ANY DIURNAL RISE SUCH THAT WE COULD HAVE SOME FALLING TEMPS DURING THE DAY...ESPECIALLY IN THE NORTH. FRIDAY NIGHT THROUGH TUESDAY: THE SMALL SCALE LOW WILL MOVE NORTHEAST AND WEAKEN FRIDAY NIGHT INTO SATURDAY...BUT HEIGHTS WILL REMAIN LOW ACROSS THE ROCKIES WITH COOL MID LEVEL TEMPERATURES/BAROCLINIC ZONE REMAINING FROM THE CENTRAL ROCKIES TO THE ADJACENT WESTERN PLAINS. BEGINNING SATURDAY...A COLD SURFACE HIGH WILL INFLUENCE SENSIBLE WEATHER ACROSS MUCH OF THE CENTRAL PLAINS INCLUDING SOUTHWEST KANSAS...WITH TEMPERATURES LIKELY NOT EXCEEDING THE MID/UPPER 50S SATURDAY AND EVEN COOLER SUNDAY. POPS WILL BE ON THE INCREASE SATURDAY NIGHT INTO MONDAY AS WARM/MOIST ADVECTION INCREASES WITH A SUBTROPICAL JET APPROACHING THE WESTERN PLAINS DURING THIS TIME FRAME. THERE IS A LOT OF UNCERTAINTY IN THE 12-HR PERIOD TIMING OF ALL THIS AND THE POP FORECAST WILL BE CHANGING AS WE APPROACH LATE WEEKEND INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 617 PM CDT TUE APR 24 2012 A FEW ISOLATED THUNDERSTORMS ALONG WITH MODERATE CU CONTINUES TO DEVELOP ALONG A SURFACE BOUNDARY THAT WAS MOVING EAST ACROSS WESTERN KANSAS LATE THIS AFTERNOON. AS OF 23Z THIS BOUNDARY EXTENDED FROM NEAR HAYS TO DDC TO LBL. THIS SURFACE BOUNDARY WILL CONTINUE TO MOVE EAST EARLY THIS EVENING SO IF ANY CONVECTION DOES DEVELOP EARLY THIS EVENING IT IS EXPECTED TO BE SOUTH AND EAST OF DDC AND HYS BY 00Z WEDNESDAY. BEHIND THIS BOUNDARY GUSTY NORTHWEST WINDS HAVE BEEN OBSERVED...ESPECIALLY NEAR THE ISOLATED THUNDERSTORMS. THESE NORTHWEST WINDS ARE EXPECTED TO BE SHORT LIVED WITH PREVAILING WIND SPEEDS OVERNIGHT EXPECTED TO AVERAGE BETWEEN 10 AND 15KTS. BASED ON MODEL SOUNDINGS OVERNIGHT CLOUD BASES ARE EXPECTED TO BE AT OR ABOVE 100KFT SO VFR CONDITIONS ARE ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... DDC 56 96 59 81 / 10 0 10 30 GCK 55 95 57 81 / 20 0 10 30 EHA 55 95 57 86 / 20 0 10 20 LBL 55 97 58 85 / 20 0 10 20 HYS 56 95 59 78 / 20 0 10 30 P28 58 100 63 80 / 10 0 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BURKE SHORT TERM...FINCH LONG TERM...UMSCHEID AVIATION...BURGERT
Hazardous weather outlook, Apr 24, 3:53 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 353 PM CDT TUE APR 24 2012 KSZ030-031-043>046-061>066-074>081-084>090-251130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 353 PM CDT TUE APR 24 2012 /253 PM MDT TUE APR 24 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND WEST OF A LINE FROM HUGOTON TO GARDEN CITY TO WAKEENEY. THESE THUNDERSTORMS COULD HAVE BRIEF WIND GUSTS AS HIGH AS 50 MPH AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON INTO MID-MORNING FRIDAY. THESE STORMS COULD BE SEVERE WITH VERY LARGE HAIL AND POSSIBLY TORNADOES. THE LEAST LIKELY AREA FOR SEVERE STORMS IS IN THE EXTREME SOUTHWEST CORNER OF KANSAS, WITH INCREASING CHANCES TO THE EAST. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL PROBABLY NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Special weather statement, Apr 24, 4:10 PM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
410 PM CDT TUE APR 24 2012
KSZ062-063-242215-
FINNEY-KEARNY-
410 PM CDT TUE APR 24 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY AND WESTERN
FINNEY COUNTIES...
AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LYDIA...OR 18 MILES SOUTH OF LEOTI...MOVING
SOUTHEAST AT 30 MPH.
WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3827 10135 3827 10116 3825 10112 3811 10089
3791 10106 3798 10142
TIME...MOT...LOC 2110Z 303DEG 25KT 3821 10129
SUGDENSpecial weather statement, Apr 24, 5:35 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
535 PM CDT TUE APR 24 2012
KSZ085-086-242330-
SEWARD-STEVENS-
535 PM CDT TUE APR 24 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEVENS AND
SOUTHWESTERN SEWARD COUNTIES...
AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HUGOTON...MOVING SOUTHEAST AT 30 MPH.
WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3711 10138 3721 10129 3701 10090 3700 10088
3699 10088 3699 10126
TIME...MOT...LOC 2235Z 298DEG 25KT 3712 10130
SUGDENSpecial weather statement, Apr 24, 8:09 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 809 PM CDT TUE APR 24 2012 KSZ066-250215- STAFFORD- 809 PM CDT TUE APR 24 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STAFFORD COUNTY... AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LORETTA...MOVING SOUTHEAST AT 35 MPH. WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3824 9871 3826 9875 3826 9874 3826 9870 TIME...MOT...LOC 0109Z 300DEG 31KT 3860 9919 SUGDEN
Special weather statement, Apr 24, 8:25 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
825 PM CDT TUE APR 24 2012
KSZ046-250215-
RUSH-
825 PM CDT TUE APR 24 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSH COUNTY...
AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BISON...MOVING SOUTHEAST AT 35 MPH.
WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3863 9902 3844 9903 3843 9903 3854 9931
3869 9919
TIME...MOT...LOC 0125Z 300DEG 31KT 3857 9914
SUGDENSpecial weather statement, Apr 24, 8:37 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
837 PM CDT TUE APR 24 2012
KSZ030-044-045-250215-
LANE-NESS-TREGO-
837 PM CDT TUE APR 24 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LANE...NORTHWESTERN
NESS AND SOUTHWESTERN TREGO COUNTIES...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF PENDENNIS...MOVING SOUTHEAST AT
30 MPH.
WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3878 9997 3859 9988 3842 10009 3847 10050
3871 10054 3870 10016 3884 10016
TIME...MOT...LOC 0137Z 313DEG 27KT 3878 10039
SUGDENThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:09 PM CDT | Special Weather Statement | DDC | Stafford | 66 min |
| Apr 24, 8:25 PM CDT | Special Weather Statement | DDC | Rush | 50 min |
Nearby
Special Weather Statements in Kansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.